# SDR MWEA010348

- Difficulty date: March 16, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 995821223
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 642 NR 1 SEAT TRACK HAS ONE HOLE ELONGATED IN THE SEAT TRACK BOTTOM FLANGE, COMMON TO INTERCOSTAL AND TEE.  ALSO ONE CLIP BROKEN 4 INCHES INBOARD OF NR 1 SEAT TRACK.  FABRICATED, LOCATED AND INSTALLED BUSHING AND STRAP.
